# SDR HALA0500597

- Difficulty date: May 28, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E6112G120
- Part serial: LHBR0293
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 5,411 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENGINE AUTO SHUTDOWN DURING THE START SEQUENCE, AFTER IGNITION AND STARTER CUTOUT.  NO EXCEEDENCES NOTED.  REMOVED AND REPLACED NR 2 ENGINE EEC IAW AMM.  RTS TEST PASSED.  GROUND RUN OPS CHECK GOOD.  (K)
